# SDR N6WA2020072902

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10097
- Aircraft time: 38,239 hours, 29,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT AT THE MONUMENT INOPERATIVE.  R & R THE CEILING LEVLEL FLOOD LIGHT BULB IAW AMM 33-51-04. OPS CHECKED GOOD.
